Alert archive / Alabama / Small Craft Advisories in 2019

Small Craft Advisory 40, NWS Mobile, AL

October 23, 2019

NWS Mobile, AL issued this small craft advisory at Oct 23, 2019, 3:52 PM CDT. It took effect at Oct 24, 2019, 7:00 PM CDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2019, 3:52 PM CDT (20:52 UTC)
In effect from
Oct 24, 2019, 7:00 PM CDT
Expired
Oct 26, 2019, 10:00 PM CDT
In force
51 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

158 
WHUS74 KMOB 232052
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
352 PM CDT Wed Oct 23 2019

GMZ631-632-650-655-670-675-240500-
/O.NEW.KMOB.SC.Y.0040.191025T0000Z-191026T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
352 PM CDT Wed Oct 23 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 7 PM CDT
FRIDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect from 7 PM Thursday to 7 PM CDT
Friday. 

* WINDS...Increasing to around 20 knots and gusty late Thursday 
  into Thursday night.

* WAVES/SEAS...Building to around 4 feet near shore, 6 feet well
  offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
12 follow-up statements
775 
WHUS74 KMOB 240415
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1115 PM CDT Wed Oct 23 2019

GMZ631-632-650-655-670-675-241230-
/O.CON.KMOB.SC.Y.0040.191025T0000Z-191026T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1115 PM CDT Wed Oct 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THURSDAY TO
7 PM CDT FRIDAY...

* WINDS...Increasing to around 20 knots and gusty late Thursday 
  into Thursday night. 

* WAVES/SEAS...Building to around 4 feet near shore, 6 feet well 
  offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
745 
WHUS74 KMOB 241124
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
624 AM CDT Thu Oct 24 2019

GMZ631-632-650-655-670-675-241930-
/O.CON.KMOB.SC.Y.0040.191025T0000Z-191026T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
624 AM CDT Thu Oct 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM CDT FRIDAY...

* WINDS...Increasing to around 20 knots and gusty late today and
  tonight. 

* WAVES/SEAS...Building to around 4 feet near shore, 6 feet well 
  offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
310 
WHUS74 KMOB 241544
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1044 AM CDT Thu Oct 24 2019

GMZ631-632-650-655-670-675-242345-
/O.CON.KMOB.SC.Y.0040.191025T0000Z-191026T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1044 AM CDT Thu Oct 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM CDT FRIDAY...

* WINDS...Increasing to around 20 knots and gusty late today and 
  tonight. 

* WAVES/SEAS...Building to around 4 feet near shore, 6 feet well 
  offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
120 
WHUS74 KMOB 242048
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
348 PM CDT Thu Oct 24 2019

GMZ631-632-650-655-670-675-250500-
/O.CON.KMOB.SC.Y.0040.191025T0000Z-191026T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
348 PM CDT Thu Oct 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM CDT FRIDAY...

* WINDS...Increasing to around 20 knots and gusty this afternoon
  into tonight.
  

* WAVES/SEAS...Building to around 4 feet near shore, 7 to 8 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
652 
WHUS74 KMOB 250338
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1038 PM CDT Thu Oct 24 2019

GMZ631-632-650-655-670-675-251145-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-191026T0000Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1038 PM CDT Thu Oct 24 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...Increasing to around 20 knots and gusty tonight into
  Friday.
  

* WAVES/SEAS...Building to around 4 feet near shore, 6 to 7 feet 
  well offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
992 
WHUS74 KMOB 250756 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
256 AM CDT Fri Oct 25 2019

GMZ631-632-650-655-670-675-260000-
/O.EXT.KMOB.SC.Y.0040.000000T0000Z-191026T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
256 AM CDT Fri Oct 25 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SATURDAY...

* WINDS...Northeast 18 to 23 knots becoming east then southeast
  this afternoon and overnight. 

* WAVES/SEAS...Building to 4 to 7 feet out to 60 nm. Bays and
  sounds 1 to 3 feet.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
058 
WHUS74 KMOB 252202
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
502 PM CDT Fri Oct 25 2019

GMZ630-260600-
/O.EXA.KMOB.SC.Y.0040.000000T0000Z-191026T1500Z/
Northern Mobile Bay-
502 PM CDT Fri Oct 25 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT SATURDAY...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect until 10 AM CDT Saturday. 

* WINDS...Southeast increasing to 18 to 23 knots.

* WAVES...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-650-655-670-675-260600-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-191026T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
502 PM CDT Fri Oct 25 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SATURDAY...

* WINDS...Southeast increasing to 18 to 23 knots. Gusts to around
  30 knots. 
 
* WAVES/SEAS...Building to 4 to 7 feet out to 60 nm. Bays and
  sounds 2 to 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
786 
WHUS74 KMOB 260610
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
110 AM CDT Sat Oct 26 2019

GMZ630>632-650-655-670-675-261415-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-191026T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
110 AM CDT Sat Oct 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...Southeast increasing to 18 to 23 knots. Gusts to 
  around 30 knots. 

* WAVES/SEAS...Building to 4 to 7 feet out to 60 nm. Bays and 
  sounds 2 to 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
177 
WHUS74 KMOB 260929
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
429 AM CDT Sat Oct 26 2019

GMZ633>636-261730-
/O.EXB.KMOB.SC.Y.0040.000000T0000Z-191026T1800Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
429 AM CDT Sat Oct 26 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

The National Weather Service in Mobile has issued a Small Craft
Advisory, which is in effect until 1 PM CDT this afternoon. 

* WINDS...Southeast increasing to 18 to 23 knots. Gusts to 
  around 30 knots. 

* WAVES/SEAS...Bays and sounds 2 to 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ630>632-650-655-670-675-261730-
/O.EXT.KMOB.SC.Y.0040.000000T0000Z-191026T1800Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
429 AM CDT Sat Oct 26 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...Southeast increasing to 18 to 23 knots. Gusts to 
  around 30 knots. 

* WAVES/SEAS...Building to 6 to 9 feet out to 60 nm. Bays and 
  sounds 2 to 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
023 
WHUS74 KMOB 261411 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
911 AM CDT Sat Oct 26 2019

GMZ630-631-633-634-636-261900-
/O.EXT.KMOB.SC.Y.0040.000000T0000Z-191026T1900Z/
Northern Mobile Bay-Southern Mobile Bay-Perdido Bay-
Pensacola Bay System-Eastern Choctawhatchee Bay-
911 AM CDT Sat Oct 26 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...

* WINDS...Southeast winds 20 to 30 knots with gusts to near gale
  force becoming southwest.

* WAVES/SEAS...Bays and sounds 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ632-635-650-655-670-675-262215-
/O.EXT.KMOB.SC.Y.0040.000000T0000Z-191027T0300Z/
Mississippi Sound-Western Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
911 AM CDT Sat Oct 26 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...Southeast winds 20 to 30 knots with gusts to near gale
  force becoming southwest 15 to 20 knots this afternoon.

* WAVES/SEAS...7 to 10 feet subsiding to 4 to 6 feet by late this
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
573 
WHUS74 KMOB 261917
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
217 PM CDT Sat Oct 26 2019

GMZ632-635-262030-
/O.CAN.KMOB.SC.Y.0040.000000T0000Z-191027T0300Z/
Mississippi Sound-Western Choctawhatchee Bay-
217 PM CDT Sat Oct 26 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the Small
Craft Advisory. 

$$

GMZ630-631-633-634-636-262030-
/O.EXP.KMOB.SC.Y.0040.000000T0000Z-191026T1900Z/
Northern Mobile Bay-Southern Mobile Bay-Perdido Bay-
Pensacola Bay System-Eastern Choctawhatchee Bay-
217 PM CDT Sat Oct 26 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...

The National Weather Service in Mobile has allowed the Small 
Craft Advisory to expire.

$$

GMZ650-655-670-675-270300-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-191027T0300Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
217 PM CDT Sat Oct 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...Southwest winds 18 to 23 knots becoming west 15 to 20
  knots.

* WAVES/SEAS...6 to 9 feet subsiding to 4 to 6 feet by late this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
243 
WHUS74 KMOB 262100
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
400 PM CDT Sat Oct 26 2019

GMZ650-655-670-675-270300-
/O.CON.KMOB.SC.Y.0040.000000T0000Z-191027T0300Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
400 PM CDT Sat Oct 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...Southwest winds 18 to 23 knots becoming west 15 to 20 
  knots. 

* WAVES/SEAS...6 to 9 feet subsiding to 4 to 6 feet by late this 
  evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 11:48 AM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Oct 23, 11:48 AM CDT, 4 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1148 AM CDT Wed Oct 23 2019

.DISCUSSION...See updated information for land areas and aviation
discussion below.

&&

.UPDATE...Current temperatures over the region are a few degrees
above forecast. Combined with a lighter, more northeasterly flow
bringing less cooler air over the area along with sunny skies
bringing good heating to the region, have bumped today's high
temperatures up a few degrees, to mid to upper 70s across the
forecast area. Updated package out shortly.
/16

&&

.AVIATION...
18Z issuance...VFR conditions expected across the region today under
northeasterly winds around 10 knots. VFR conditions are expected
again tonight into Wednesday, with winds expected to become more
easterly tonight. Magnitudes will become light well inland from
the coast, 5 to 10 knots closer to the coast.
/16

&&

.PREV DISCUSSION... /issued 639 AM CDT Wed Oct 23 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...VFR conditions are expected through early Thursday
morning. Light north winds at the start of the period will become
northeasterly between 5-10 knots. /21

PREV DISCUSSION... /issued 456 AM CDT Wed Oct 23 2019/

NEAR TERM /Now Through Wednesday night/...A broad cyclonic mid
level flow pattern will develop across much of the CONUS through
tonight courtesy of a deepening trough over the Plains, while
ridging aloft extends from the eastern Gulf of Mexico to the western
Atlantic. A deep layer dry airmass will remain in place across our
forecast area through tonight underneath the resultant zonal to
southwest flow aloft over our region. Surface high pressure will
continue to build across much of the Deep South today before
shifting east toward the Eastern Seaboard tonight. Mostly clear
skies and dry conditions will continue across our area through
tonight, while temperatures remain a few degrees below normal. High
temperatures today are forecast to range in the lower to mid 70s,
while lows tonight range in the mid to upper 40s over much of the
interior to the lower to mid 50s along the coast. /21

SHORT TERM /Thursday Through Friday night/...High pressure moves
east of the area on Thursday as a large positive tilt trough
begins to take shape over the western states. This will allow the
remnant frontal boundary over the Gulf to begin slowly lifting
northward as a warm front Thursday night. Increasing isentropic
lift ahead of the warm front will bring the chance for showers to
mainly offshore areas on Thursday although a few showers could
near the coast during the afternoon. Rain increases across the
entire area Thursday night into Friday as the warm front
continues northward and the upper trough advances eastward.
Meanwhile, a sfc low is expected to develop along the front near
the Texas coast on Friday and advance northeast. This will sharpen
the warm front along the coast and lead to increasing isentropic
lift and locally heavy rains Friday into Friday night. /13

LONG TERM /Saturday Through Tuesday/...The sfc low will move
northeast into the Tennessee Valley on Saturday with a cold front
advancing east of the area by the afternoon. The models then
diverge on just how far east the front gets with the GFS bringing
drier air into the area. However, the ECMWF stalls the front over
the area as it becomes parallel to the upper flow. For now, will
lean toward the Euro and maintain unsettled conditions with rain
chances continuing into early next week. /13

MARINE...A moderate to strong offshore flow will continue over the
marine area this morning as high pressure continues to build into
the northern Gulf. A Small Craft Advisory will continue for the
coastal waters out 60 nm until 10 AM as northeasterly winds remain
sustained around 20 knots with gusts around 25 knots. Northeasterly
winds gradually diminish late this morning into this afternoon. A
moderate easterly flow will persist tonight into Thursday as high
pressure builds toward the Eastern Seaboard. A tightening gradient
between ridging over the eastern states and a developing area of low
pressure over the northwestern Gulf will result in an increased
easterly to southeasterly flow over the marine area Thursday night
into Friday. Moderate onshore flow may prevail late Friday into
Saturday as the area of low pressure lifts toward the Mississippi
and Tennessee Valley. Rain showers and perhaps a few thunderstorms
will increase in coverage over the marine area starting late
Thursday, with good rain chances continuing into Saturday. A cold
front could bring an offshore flow by Sunday, though timing of this
feature is still uncertain. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 23, 6:14 AM CDT, 9 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
614 AM CDT Wed Oct 23 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241115-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
614 AM CDT Wed Oct 23 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A MODERATE risk of rip currents is expected along the Gulf beaches
of Alabama and northwest Florida Thursday and Thursday night, with
the rip current risk increasing to HIGH Friday through Saturday
night.

Numerous to widespread rain showers and a few thunderstorms are
expected to spread across southeast Mississippi and southwest
Alabama ahead of an approaching storm system Friday into early
Saturday. Locally heavy rainfall will be possible and we will be
monitoring for the potential of localized minor flooding over this
portion of the area.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Tuesday.

GMZ630>636-650-655-670-675-241115-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
614 AM CDT Wed Oct 23 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Small Craft Advisory remains in effect for the coastal waters
out to 60 NM until 10am CDT this morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Moderate to occasionally strong easterly to southeasterly flow
could bring hazardous conditions for small craft late Thursday
into Friday.

Nearby

Small Craft Advisories in Alabama, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.